# SDR IPXA11164446

- Difficulty date: January 8, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 11,046 hours, 7,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SEAT TRACK CORRODED AT -Y1137.1 BETWEEN FR 79 AND FR 80/82.     REPAIRED SEAT TRACK AT -Y1137.1 BETWEEN FR 79 AND FR 80/82 IAW SRM 53-10-16, FIG 201.
